# SDR REXA2016012100140

- Difficulty date: January 21, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP LE PANEL 684JB, MOUNTING PLATE CRACKED.  FABRICATED 2 EACH INBD FLAP LE PANEL 684JB MOUNTING PLATES IAW SRM 51-40-11.
